# SDR HALA2015080600153

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 23,648 hours, 3,941 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: P3C0040800
- Part serial: 14917
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLEED ECAM DURING DESCENT.  R & R RIGHT ENGINE EXCHANGER OUTLET SENSOR IAW AMM 36-11-17-400-804-A.
